# SDR FDEA201811093149

- Difficulty date: November 9, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 81,433 hours, 17,826 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01 EACH FASTENER HOLES #15 FOUND CRACK INDICATION DURING HIGH FREQUENCY EDDY   CURRENT OPEN HOLE INSPECTION AT RIGHT HAND WING LOWER SKIN ACCESS DOOR   CUTOUT BETWEEN STATION XORS = 683.4 AND STATION XORS = 713.6 REPAIR CARRIED OUT AT RIGHT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN   STATION XORS 683.4 AND XORS 713.6 HOLE #15 AS PER SRM 57-20-02-2R FIGURE 201 REPAIR   5. INITIAL INSPECTION TO BE CARRIED OUT AT INITIAL 2000 FLIGHT CYCLES AFTER   COMPLETION OF REPAIR AND REPETITIVE INSPECTION AT EVERY 2000 FLIGHT CYCLES PER   SRM 57-20-02-2R TABLE 201 REPAIR 5 / FIGURE 202 REQUIREMENTS. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100. REINSPECTION METHOD HIGH FREQUENCY EDDY CURRENT.
